Did You Know Clitoral Erections Were A Thing?! Get This Woman's Painful Vajayjay Deets Involving Her Lady Boner HERE!
Looks like this medicine rubbed her the wrong way, for realz!
A 29-year-old woman in the U.K. suffered from a painful and rare week-long clitoral erection (yes, that's a thing) - all thanks to a new antidepressant.
The victim of the seriously swollen box was part of a clinical trial for antidepressant drugs, Wellbutrin and trazodone, and had also been taking other medication to increase her libido - recently upping her dosage to achieve maximum pleasure!
But we bet she didn't think her results would become quite so literal…
The patient began to feel painful swelling of her lady parts, and stopped taking the meds immediately.
Unfortunately, she already begun suffering from priapism - a condition that fills the penis or clitoris with blood for a long period of time!
By the time she got to a doctor, her muffin had already risen to a whopping 0.8 × 0.3 inches, which is very VERY scary if you've ever seen a normal coochie in the flesh!
Luckily, they prescribed her painkillers and over-the-counter Sudafed, so now she's fine.
But what a scarring experience for her lady garden! OUCHIE!